# SDR HEEA061548

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- System (JASC): 7700 · Engine Indicating System
- Part: Signal Cond
- Part number: 407375016103
- Condition: Contaminated
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT OIL CONTAMINATION AT SIGNAL COND. LOW LEVEL FUEL INTERMITTENT.
